# SDR UIEA2019120706017

- Difficulty date: December 7, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 85,048 hours, 12,674 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG AFT CABIN TEMP ON CLIMBOUT.( PERFORMED BITE TEST ON ZONE CONTROL BOX REF FIM 21-60 FT 804, OPS CHECK NORMAL. )
